MAUDE Adverse Event Report: CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

CONSOLIDATED MEDICAL EQUIPMENT COMPANY ANCHOR TISSUE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Catalog Number TRS100SB2
Medical Device Problem Code Activation Problem (4042)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/03/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The reported device is being returned to conmed for evaluation.A supplemental and final report will be filed following the completion of the device evaluation and complaint investigation.We will continue to monitor for trends through the complaint system to assure patient safety.H3 other text : device not yet received.
 
Event or Problem Description
A customer reported that the trs100sb2, ancr tissue retrieval system, 10mm, 175ml (5/bx) device was being used during a lap chole procedure on 03jul24, and ¿metal arms did not deploy correctly pierced through into bag¿, and the customer noted ¿potential adverse outcome¿.Follow-up assessment found that when the event occurred, the device was not in contact with the patient and the specimen was not in the bag; the bag did not fragment; no specimen content and no device component or fragment fell into the surgical site.There was a delay of 15 minutes.There was no adverse outcome, injury, medical/surgical intervention or extended hospital stay required for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.
 
Additional Manufacturer Narrative
Received one trs100sb2 in opened original package.Lot number was verified.Performed a visual inspection, the retrieval bag was not returned for evaluation.The manufacturing documents from the device history record have been reviewed with special attention to the manufacturing and inspection of the product.The product released for distribution was found to have met all specifications prior to shipment.A 2-year lot history review shows a total of 1 device for this lot number and failure mode.A two-year review of complaint history revealed there has been a total of 9 reports, regarding 9 devices, for this device family and failure mode.During this same time frame 777,333 devices have been manufactured and shipped worldwide.Should all the complaint devices have been found confirmed for this reported failure, the rate of failure would be 0.00001.Per the instructions for use, the user is advised to not deploy or retract the anchor¿ tissue retrieval system¿ while the distal end of introducer remains inside a trocar as it may adversely affect performance.Do not use the anchor¿ tissue retrieval system¿ if resistance is met upon deployment.Improper use of the anchor¿ tissue retrieval system¿ may result in perforation of tissue and subsequent bleeding.We will continue to monitor for trends through the complaint system to assure patient safety.
 
Event or Problem Description
A customer reported that the trs100sb2, ancr tissue retrieval system, 10mm, 175ml (5/bx) device was being used during a lap chole procedure on (b)(6)2024, and ¿metal arms did not deploy correctly pierced through into bag¿, and the customer noted ¿potential adverse outcome¿.Follow-up assessment found that when the event occurred, the device was not in contact with the patient and the specimen was not in the bag; the bag did not fragment; no specimen content and no device component or fragment fell into the surgical site.There was a delay of 15 minutes.There was no adverse outcome, injury, medical/surgical intervention or extended hospital stay required for the patient.This report is being raised on the basis of malfunction with potential for injury upon reoccurrence.

Brand Name
ANCHOR TISSUE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX  31136
Manufacturer (Section G)
CONSOLIDATED MEDICAL EQUIPMENT COMPANY
ave. alejandro dumas 11321
complejo industrial chihuahua
chihuahua 31136
MX   31136
Manufacturer Contact
beth madeline
11311 concept blvd
largo, FL 33773
7274708358
MDR Report Key19860168
Report Number3007305485-2024-00109
Device Sequence Number7374433
Product Code GCJ
UDI-Device Identifier20653405986109
UDI-Public(01)20653405986109(17)270121(10)202401225
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K172940
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/05/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberTRS100SB2
Device Lot Number202401225
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/08/2024
Supplement Date Received by Manufacturer08/27/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date09/05/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/22/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Patient SexUnknown
Patient EthnicityNon Hispanic